i accidnetally took my partners tramadol instead of my beta blocker, It was 200mg tramadol. I started sweating about 2 hours later and i had palputations and was constantly spaced out and dizzy. I thought it was a problem with my heart so i called a ambulance and they done all the checks on my heart and i was fine. t is side effects to tramadol. Today i still feel weak and sickly and a little bit spaced out. How long does tramadol stay in your system for its been 18 hours now so frustrating. help please
You should start to feel better in a day or two, but what ever you do dont take anymore.
You probably have had a reaction to the medication, which when it happens can make you feel really unwell for a couple off days.
If your symptoms persist after a couple off days , then i would get checked out by a doctor.
you had best go to your doctor im not sure how long it satys in the system for but at least they can tell you how long it may be and tell him your symtoms aswell just so they know to be able to help you properly hope your ok.xx
Thanx I was in hospital last night coz I thought it was my heart then I realised what it was. My heart was fine just sinus tchy from the low blood pressure whe stood up. My symptoms are getting better today the dizzieness is going away sllowley and I don't feel as sick. Also don't feelll as week but still not right but its easing thankfully.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.